# SDR 08FDEA00477

- Difficulty date: February 18, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5447U14
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND IN AFT CARGO FLOORBOARD STRINGER R2.90, STA 1460-1480.  TO EVALUATE EXISTING REPAIR.  EXISTING REPAIR FOUND NOT IAW B757 SRM 51-70-11 FIG 1 DETAIL I, II, STRINGER R.290 FROM STA 1460 TO STA 1480 REPLACED IAW B757 SRM 51-10-02 REV 93.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
